On an inverse problem of magnetotelluric deep sounding
Doklady Akademii Nauk, Tome 295 (1987) no. 1, pp. 83-86
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_1_a17,
author = {A. S. Barashkov and V. I. Dmitriev},
title = {On an inverse problem of magnetotelluric deep sounding},
journal = {Doklady Akademii Nauk},
pages = {83--86},
year = {1987},
volume = {295},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_1_a17/}
}
A. S. Barashkov; V. I. Dmitriev. On an inverse problem of magnetotelluric deep sounding. Doklady Akademii Nauk, Tome 295 (1987) no. 1, pp. 83-86. http://geodesic.mathdoc.fr/item/DAN_1987_295_1_a17/